Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 04.11.2023. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
EB
ONLINE
Providence, Rhode Island : American Mathematical Society, [1998]
1 online resource (157 pages)
Externí odkaz    Plný text PDF 
   * Návod pro vzdálený přístup 


ISBN 9781470402143 (e-book)
ISBN 0821807471 (alk. paper)
ISBN 9780821807477
Memoirs of the American Mathematical Society, ISSN 0065-9266 ; number 625
Print version: Yuan, George Xian-Zhi. Study of minimax inequalities and applications to economies and variational inequalities. Providence, Rhode Island : American Mathematical Society, [1998] x, 140 pages ; 26 cm Memoirs of the American Mathematical Society ; no. 625 ISBN 9780821807477
"March 1998, volume 132, number 625 (first of 5 numbers)."
Includes bibliographical references (pages 132-140)
001809530
full
(Au-PeEL)EBL3114473
(CaPaEBR)ebr11041251
(MiAaPQ)EBC3114473
(OCoLC)922965028

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC